Open Access
Translator Disclaimer
December, 2003 Calderón-Zygmund theory for non-integral operators and the $H^{\infty}$ functional calculus
Sönke Blunck, Peer Christian Kunstmann
Rev. Mat. Iberoamericana 19(3): 919-942 (December, 2003).

Abstract

We modify Hörmander's well-known weak type (1,1) condition for integral operators (in a weakened version due to Duong and McIntosh) and present a weak type $(p,p)$ condition for arbitrary operators. Given an operator $A$ on $L_2$ with a bounded $H^\infty$ calculus, we show as an application the $L_r$-boundedness of the $H^\infty$ calculus for all $r\in(p,q)$, provided the semigroup $(e^{-tA})$ satisfies suitable weighted $L_p\to L_q$-norm estimates with $2\in(p,q)$. This generalizes results due to Duong, McIntosh and Robinson for the special case $(p,q)=(1,\infty)$ where these weighted norm estimates are equivalent to Poisson-type heat kernel bounds for the semigroup $(e^{-tA})$. Their results fail to apply in many situations where our improvement is still applicable, e.g. if $A$ is a Schrödinger operator with a singular potential, an elliptic higher order operator with bounded measurable coefficients or an elliptic second order operator with singular lower order terms.

Citation

Download Citation

Sönke Blunck. Peer Christian Kunstmann. "Calderón-Zygmund theory for non-integral operators and the $H^{\infty}$ functional calculus." Rev. Mat. Iberoamericana 19 (3) 919 - 942, December, 2003.

Information

Published: December, 2003
First available in Project Euclid: 20 February 2004

zbMATH: 1057.42010
MathSciNet: MR2053568

Subjects:
Primary: 42B20 , 47A60
Secondary: 42B25 , 47F05

Keywords: Calderón-Zygmund theory , elliptic operators , functional calculus

Rights: Copyright © 2003 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.19 • No. 3 • December, 2003
Back to Top